Volume & Issue: Volume 04, Issue 02, Spring 2015, Pages 87-163 

Research Paper

1. On the convergence of the homotopy analysis method to solve the system of partial differential equations

Pages 87-100

A. Fallahzadeh; M. A. Fariborzi Araghi; V. Fallahzadeh


5. On the boundedness of almost multipliers on certain Banach algebras

Pages 143-152

E. Ansari-Piri; M. Shams Youse fi; S. Nouri


6. s-Topological vector spaces

Pages 153-158

M. Khan; S. Azam; S. Bosan


7. On dual shearlet frames

Pages 159-163

M. Amin khah; A. Askari Hemmat; R. Raisi Tousi